# SDR ASAA0380273

- Difficulty date: March 22, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 01056603
- Condition: Inoperative
- Location: Row 6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTING WAS FOUND TO BE INOPERATIVE FORWARD OF ROW 6.  REPLACED BROKEN WIRE.  LIGHTS THEN OPERATED PROPERLY.  (M)
